SRMS Journal of Mathematical Sciences is a peer reviewed journal published by Department of Mathematics, SRMS College of Engineering& Technology, Bareilly, (U. P.), India. Its objective is to disseminate knowledge and encourage a cooperative and collaborative academic environment. The journal publishes original research papers and survey articles in Mathematical sciences and their applications. Journal of Mathematical Sciences also integrates authoritative reports on current mathematical advances from outstanding publications.
Vol 6 No 01 (2020): SRMS Journal of Mathematical Sciences